# SDR AALA2018052509022

- Difficulty date: May 19, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 48,202 hours, 29,081 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746002820000
- Condition: Corroded
- Location: Lt Slat Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE NR 6 SLAT TRACK, AT THE UPPER FORWARD BOLT, ON THE LEFT WING.  REPLACED THE BOLT IAW AMM 27-84-64.
